Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What can trigger/start off Psychosis or Aspergers ?

I am unsure of how to ask this but, I feel as though I am losing it or going insane. Sometimes I stare at blank spaces and even zone out when this happens I feel as though I see something but I know I don t see anything. At times I am also socially awkward/inept and I find it hard to look people in the eye when I am conversing. Any help would be great, thank you.
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
It is unlikely that you have symptoms of psychosis or aspergers. From your description, you seem to have non specific problems (not fitting into any particular disorder). Anxiety can be commonly associated with such symptoms where patients may find it difficult to describe). Your social awkwardness may be because of low self confidence, poor social skills or social anxiety. Try consulting a psychiatrist for detailed evaluation of your problem. All the best.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor